Title: Pareto gains from trade
Authors: Willmann, Gerald ×
Facchini, Giovanni #
Issue Date: 2001
Publisher: Societa Editrice Il Mulino
Series Title: Economia Politica vol:2
ISSN: 1120-2890
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.